# SDR IPXA2017031615234

- Difficulty date: March 15, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 11,881 hours, 4,404 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Indication
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR EICAS & OVERHEAD LIGHT ANNUNCIATED.  LIGHT OUT WITH APPROXIMATELY 1200 FT AGL.   OPENED/CLOSED DOOR ELECTRICALLY SEVERAL TIMES WITH NO ISSUSES IAW MM 52-23-00.  COMPLIED WITH FWD CARGO DOOR WARNING SENSORS SYSTEM TEST WITH NO FAULTS FOUND.  PRESSURIZED CABIN FOR FURTHER TROUBLESHOOTING IAW AMM 05-51-24-782-001. NO FAULTS FOUND.
